Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Women's Health

Medication Interactions

10/22/2009

Question:

I was already taking Levothyroxine for hypothyroidism when I started to use SlimQuick. Now, two months later, I am noticing symptoms that my thyroid may be "off" again. Could this be a side effect of using the Slimquick? Will just stopping it`s use get my thyroid back on track, or do you think I need to involve my doctor? (I am still on my Levothyroxine and have been for 3yrs.)

Answer:

SlimQuick has many ingredients that act as stimulants which can mimic symptoms of thyroid disorders. It should not actually affect your thyroid function. However, with your condition, it is probably best that you stop taking it.

For more information:

Go to the Women's Health health topic, where you can:

Response by:

Debra K Gardner, PhamD Debra K Gardner, PhamD
Assistant Clinical Professor of Pharmacy
College of Pharmacy
The Ohio State University